Research article

Ulam stability of linear differential equations using Fourier transform

  • Received: 04 November 2019 Accepted: 15 December 2019 Published: 25 December 2019
  • MSC : 26D10, 34K20, 35B35, 39B82, 44A10

  • The purpose of this paper is to study the Hyers-Ulam stability and generalized Hyers-Ulam stability of general linear differential equations of $n$th order with constant coefficients by using the Fourier transform method. Moreover, the Hyers-Ulam stability constants are obtained for these differential equations.

    Citation: Murali Ramdoss, Ponmana Selvan-Arumugam, Choonkil Park. Ulam stability of linear differential equations using Fourier transform[J]. AIMS Mathematics, 2020, 5(2): 766-780. doi: 10.3934/math.2020052

    Related Papers:

  • The purpose of this paper is to study the Hyers-Ulam stability and generalized Hyers-Ulam stability of general linear differential equations of $n$th order with constant coefficients by using the Fourier transform method. Moreover, the Hyers-Ulam stability constants are obtained for these differential equations.
    加载中


    [1] Q. H. Alqifiary, S. Jung, Laplace transform and generalized Hyers-Ulam stability of linear differential equations, Electron. J. Differ. Eq., 2014 (2014), 1-11. doi: 10.1186/1687-1847-2014-1
    [2] Q. H. Alqifiary, J. K. Miljanovic, Note on the stability of system of differential equations $\dot{x}(t)= f(t, x(t))$, Gen. Math. Notes, 20 (2014), 27-33.
    [3] C. Alsina, R. Ger, On some inequalities and stability results related to the exponential function, J. Inequal. Appl., 2 (1998), 373-380.
    [4] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Jpn., 2 (1950), 64-66. doi: 10.2969/jmsj/00210064
    [5] R. Fukutaka, M. Onitsuka, Best constant in Hyers-Ulam stability of first-order homogeneous linear differential equations with a periodic coefficient, J. Math. Anal. Appl., 473 (2019), 1432-1446. doi: 10.1016/j.jmaa.2019.01.030
    [6] D. H. Hyers, On the stability of a linear functional equation, P. Natl. Acad. Sci. USA., 27 (1941), 222-224. doi: 10.1073/pnas.27.4.222
    [7] S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 17 (2004), 1135-1140. doi: 10.1016/j.aml.2003.11.004
    [8] S. M. Jung, Hyers-Ulam stability of linear differential equations of first order (III), J. Math. Anal. Appl., 311 (2005), 139-146. doi: 10.1016/j.jmaa.2005.02.025
    [9] S. M. Jung, On the quadratic functional equation modulo a subgroup, Indian J. Pure Appl. Math., 36 (2005), 441-450.
    [10] S. M. Jung, Hyers-Ulam stability of linear differential equations of first order (II), Appl. Math. Lett., 19 (2006), 854-858. doi: 10.1016/j.aml.2005.11.004
    [11] S. M. Jung, Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients, J. Math. Anal. Appl., 320 (2006), 549-561. doi: 10.1016/j.jmaa.2005.07.032
    [12] S. M. Jung, Approximate solution of a linear differential equation of third order, B. Malays. Math. Sci. So., 35 (2012), 1063-1073.
    [13] V. Kalvandi, N. Eghbali, J. M. Rassias, Mittag-Leffler-Hyers-Ulam stability of fractional differential equations of second order, J. Math. Ext., 13 (2019), 29-43.
    [14] T. Li, A. Zada, S. Faisal, Hyers-Ulam stability of nth order linear differential equations, J. Nonlinear Sci. Appl., 9 (2016), 2070-2075. doi: 10.22436/jnsa.009.05.12
    [15] Y. Li, Y. Shen, Hyers-Ulam stability of linear differential equations of second order, Appl. Math. Lett., 23 (2010), 306-309. doi: 10.1016/j.aml.2009.09.020
    [16] K. Liu, M. Feckan, D. O'Regan, et al. Hyers-Ulam stability and existence of solutions for differential equations with Caputo-Fabrizio fractional derivative, Mathematics, 7 (2019), 333.
    [17] T. Miura, S. Jung, S. E. Takahasi, Hyers-Ulam-Rassias stability of the Banach space valued linear differential equation $y^{'} = \lambda y$, J. Korean Math. Soc., 41 (2004), 995-1005.
    [18] R. Murali, A. P. Selvan, On the generalized Hyers-Ulam stability of linear ordinary differential equations of higher order, Int. J. Pure Appl. Math., 117 (2017), 317-326.
    [19] M. Ramdoss, P. S. Arumugan, Fourier transforms and Ulam stabilities of linear differential equations, In: G. Anastassiou, J. Rassias, editors, Frontiers in Functional Equations and Analytic Inequalities, Springer, Cham, 2019, 195-217.
    [20] M. Obloza, Hyers stability of the linear differential equation, Rockznik Nauk-Dydakt. Prace Mat., 13 (1993), 259-270.
    [21] M. Obloza, Connection between Hyers and Lyapunov stability of the ordinary differential equations, Rockznik Nauk-Dydakt. Prace Mat., 14 (1997), 141-146.
    [22] M. Onitsuka, Hyers-Ulam stability of first order linear differential equations of Carathéodory type and its application, Appl. Math. Lett., 90 (2019), 61-68. doi: 10.1016/j.aml.2018.10.013
    [23] M. Onitsuka, T. Shoji, Hyers-Ulam stability of first order homogeneous linear differential equations with a real valued coefficients, Appl. Math. Lett., 63 (2017), 102-108. doi: 10.1016/j.aml.2016.07.020
    [24] T. M. Rassias, On the stability of the linear mappings in Banach spaces, P. Am. Math. Soc., 72 (1978), 297-300. doi: 10.1090/S0002-9939-1978-0507327-1
    [25] I. A. Rus, Ulam stabilities of ordinary differential equations in Banach space, Carpathian J. Math., 26 (2010), 103-107.
    [26] S. E. Takahasi, T. Miura, S. Miyajima, On the Hyers-Ulam stability of the Banach space-valued differential equation $y'= \alpha y$, Bull. Korean Math. Soc., 39 (2002), 309-315.
    [27] S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, 1960.
    [28] G. Wang, M. Zhou, L. Sun, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 21 (2008), 1024-1028. doi: 10.1016/j.aml.2007.10.020
    [29] J. R. Wang, A. Zada, W. Ali, Ulam's type stability of first-order impulsive differential equations with variable delay in quasi-Banach spaces, Int. J. Nonlin. Sci. Num., 19 (2018), 553-560. doi: 10.1515/ijnsns-2017-0245
    [30] X. Wang, M. Arif, A. Zada, β-Hyers-Ulam-Rassias stability of semilinear nonautonomous impulsive system, Symmetry, 11 (2019), 231.
    [31] A. Zada, W. Ali, C. Park, Ulam's type stability of higher order nonlinear delay differential equations via integral inequality of Gronwall Bellman-Bihari's type, Appl. Math. Comput., 350 (2019), 60-65.
    [32] A. Zada, S. O. Shah, Hyers-Ulam stability of first-order non-linear delay differential equations with fractional integrable impulses, Hacet. J. Math. Stat., 47 (2018), 1196-1205.
    [33] A. Zada, S. Shaleena, T. Li, Stability analysis of higher order nonlinear differential equations in β-normed spaces, Math. Method. Appl. Sci., 42 (2019), 1151-1166. doi: 10.1002/mma.5419
    [34] A. Zada, M. Yar, T. Li, Existence and stability analysis of nonlinear sequential coupled system of Caputo fractional differential equations with integral boundary conditions, Ann. Univ. Paedagog. Crac. Stud. Math., 17 (2018), 103-125.

    © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(350) PDF downloads(544) Cited by(1)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog